[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.92.62. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 1983

Chemotherapy-Induced Transverse White Lines in the Fingernails

Author Affiliations

USA; USA

From the Dermatology Service, Department of Medicine, Keller Army Hospital, West Point, NY (Dr James); and the Dermatology Service, Department of Medicine, Letterman Army Medical Center, Presidio of San Francisco (Dr Odom).

Arch Dermatol. 1983;119(4):334-335. doi:10.1001/archderm.1983.01650280062018
Abstract

† White horizontal bands in all ten fingernails developed in a 75-year-old woman while she was being treated with combination chemotherapy for histiocytic lymphoma. A review of the nail changes observed in patients receiving chemotherapy is discussed. Transverse white lines should be included as an unusual side effect of combination chemotherapy.

(Arch Dermatol 1983;119:334-335)

×